# SDR FDEA201802060446

- Difficulty date: February 6, 2018
- Submitted: February 24, 2018
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 86,550 hours, 28,570 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB0812
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER SURFACE XORS 321, STRINGER 10L HAS CORROSION.   BLENDED THE CORROSION IAW SRM 57-10-00, VOL I, FIG 59,  WITHIN LIMITS.
